# SDR ASAA2017030620037

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 17,370 hours, 5,667 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Nut
- Condition: Backed Out
- Location: Seat 16c
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 16C FELL BACK DURING DESCENT INTO RECLINE POSITION AND WILL NOT COME BACK UP.  ACFT GROUNDED. HYDROLOC NUT BACKED OFF, REINSTALLED THE NUT, OPS NORMAL.
